RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 3–8 (Mi mz3104)  

Self-adjoint and non-self-adjoint extensions of the symmetric operator generated by an infinite Jacobi matrix

B. P. Allakhverdiev

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (497 kB)

English version:
Mathematical Notes, 1991, 50:5, 1093–1097

Bibliographic databases:

UDC: 517.984
Received: 14.03.1991

Citation: B. P. Allakhverdiev, “Self-adjoint and non-self-adjoint extensions of the symmetric operator generated by an infinite Jacobi matrix”, Mat. Zametki, 50:5 (1991), 3–8; Math. Notes, 50:5 (1991), 1093–1097

Citation in format AMSBIB
\Bibitem{All91}
\by B.~P.~Allakhverdiev
\paper Self-adjoint and non-self-adjoint extensions of the symmetric operator generated by an infinite Jacobi matrix
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 3--8
\mathnet{http://mi.mathnet.ru/mz3104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155549}
\zmath{https://zbmath.org/?q=an:0778.47005|0762.47001}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1093--1097
\crossref{https://doi.org/10.1007/BF01157692}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500001}


Linking options:
  • http://mi.mathnet.ru/eng/mz3104
  • http://mi.mathnet.ru/eng/mz/v50/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020